# SDR 2005UALA00453

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY STA 365 RBL 11 FLOORBEAM TOP IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED ANGLE REPAIR IAW MM 53-00-98 AND INSTALLED PER MM  53-00-98
